RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 94, Issue 5  


Examples of Sets with Given Approximation Properties in $WCG$-Space
P. A. Borodin
643
A Criterion for the Integral Equivalence of Two Generalized Convex Integer Polyhedra
A. V. Bykovskaya
648
Homotopy Simplicial Faces and the Homology of Realizations of Simplicial Topological Spaces
S. V. Lapin
661
On the Relationship between the Length of an Algebra and the Index of Nilpotency of Its Jacobson Radical
O. V. Markova
682
Finiteness of Graded Generalized Local Cohomology Modules
A. Mafi, H. Saremi
689
On the Euler–Mascheroni Constant
J. J. Mačys
695
On the Classical and Generalized Solutions of Boundary-Value Problems for Difference-Differential Equations with Variable Coefficients
D. A. Neverova, A. L. Skubachevskii
702
The Problem of Traces for Sobolev Spaces with Muckenhoupt-Type Weights
A. I. Tjulenev
720
On the Realization of the Generalized Solenoid as a Hyperbolic Attractor of Sphere Diffeomorphisms
A. G. Fedotov
733
Absolute Convergence of Fourier Series of Almost-Periodic Functions
Yu. Kh. Khasanov
745
A Generalization of Bihari's Lemma to the Case of Volterra Operators in Lebesgue Spaces
A. V. Chernov
757
Torsion-Free Abelian Groups of Finite Rank as Endomorphic Modules over Their Endomorphism Ring
D. S. Chistyakov
770

Brief Communications
The Gelfand Transform as a $C^*$-Envelope
S. S. Akbarov
777
Distance between Conjugate Algebraic Numbers in Clusters
N. V. Budarina, F. Götze
780
On the Two Smallest Pisot Numbers
V. V. Zhuravleva
784
Infinite-Dimensional Schrödinger Equations with Polynomial Potentials and Representation of Their Solutions via Feynman Integrals
A. K. Kravtseva
788
On the Possibility of Strengthening Sidon-Type Inequalities
A. O. Radomskii
792
Uniqueness of Weakly Periodic Gibbs Measure for HC-Models
R. M. Khakimov
796
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019